<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2241</article-id>
      <title-group>
        <article-title>New analytical tools for investigating 𝓗-stability of time-varying nonlinear dynamics</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Hammami</surname>
            <given-names>Mohamed Ali</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Sciences of Sfax, University of Sfax, Sfax, 3029, Tunisia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Damak</surname>
            <given-names>Hanen</given-names>
          </name>
          <aff>Department of Quantitative Methods, Faculty of Economics and Management of Sfax, University of Sfax, Sfax, 3018, Tunisia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Taieb</surname>
            <given-names>Nizar Hadj</given-names>
          </name>
          <aff>Department of Mathematics, Preparatory Engineering Institute of Sfax, University of Sfax, Sfax, 3029, Tunisia</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>6</issue>
      <fpage>1733</fpage>
      <lpage>1752</lpage>
      <pub-date date-type="pub">
        <day>14</day>
        <month>02</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>The present research proposes new requirements for practical 𝓗-stability in non-autonomous nonlinear systems. We introduce new converse Lyapunov theorems specifically for these types of systems. To analyze the 𝓗-stability analysis, we utilize 𝓗-stable practical functions. We investigate the uniform practical 𝓗-stability of non-autonomous systems: perturbed ODEs and Interconnected systems. Additionally, several examples are provided for illustration. </p>
      </abstract>
      <kwd-group>
        <kwd>Lyapunov method</kwd>
        <kwd>Perturbed ODEs</kwd>
        <kwd>Uniform practical 𝓗-stability (UPHS)</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
